# SDR R61A2025091700406

- Difficulty date: August 29, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: MS20470AD56
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND AFT CARGO DOOR CUTOUT, AFT UPPER SEAL REST FOUND MULTIPLE CORRODED RIVETS. REMOVED AND REPLACED RIVETS AFT UPPER SEAL REST IAW SRM 51-23-06.
